# SDR C2XA97BT002

- Difficulty date: March 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 3011180
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING A 1A MAINTENANCE INSPECTION, FOUND SEVERAL FORWARD AISLE PATH EMERGENCY EXIT LIGHTS DO NOT COME ON DURING TEST.  FOUND BATTERY TERMINAL BROKEN.  REMOVED AND REPLACED POWER SUPPLY UNIT IAW ATR JIC 33-51-21.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
